# SDR SWAA2021092105414

- Difficulty date: August 9, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE EXTERNAL POWER SUPPLY COMPARTMENT CUTOT AFT EDGE DOUBLER CRACKED MKD DOT ; / COMPLETED INSTALLATION OF NEW EGPR DOUBLER PER B737-700 SRM 51-40-02-0G-0 AND DRAWING # 141A0640
